# SDR 08FDEA01602

- Difficulty date: April 25, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65168124
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AFT PIT CORROSION ON 29L OUTBRD SIDE AND STA 1010 CLEANED AND EVALUATED AREA, NO CORROSION FOUND IAW B727 SRM 51-10-01 AND SOPM 20-30-03.
